Pacific Journal of Mathematics

Lacunarity for compact groups. II.

Robert E. Edwards, Edwin Hewitt, and Kenneth A. Ross

Article information

Source
Pacific J. Math., Volume 41, Number 1 (1972), 99-109.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102968421

Mathematical Reviews number (MathSciNet)
MR0315362

Zentralblatt MATH identifier
0236.43006

Subjects
Primary: 43A46: Special sets (thin sets, Kronecker sets, Helson sets, Ditkin sets, Sidon sets, etc.)

Citation

Edwards, Robert E.; Hewitt, Edwin; Ross, Kenneth A. Lacunarity for compact groups. II. Pacific J. Math. 41 (1972), no. 1, 99--109. https://projecteuclid.org/euclid.pjm/1102968421


Export citation

References

  • [1] R. E. Edwards, Functional Analysis:Theory and Applications,Holt, Rinehart and Winston, Inc., New York, 1965.
  • [2] R. E. Edwards, E. Hewitt and K. A. Ross, Lacunarityfor compact groups, III, to appear in Studia Math., 1972.
  • [3] A. Figa-Talamanca, An example in the theory of lacunaryFourier series, Boll. d'Unione Mat. Ital. No. 3, June (1970), 375-378.
  • [4] E. Hewitt, and K. A. Ross, Abstract HarmonicAnalysis, vol. II, Springer-Verlag, Grund. der Math. Wiss., Band 152, Heidelberg, 1970.
  • [5] J.-P. Kahane, Series de Fourier Absolument Convergentes, Springer-Verlag, Ergeb. der Math., Band 50, Heidelberg, 1970.

See also

  • Robert E. Edwards, Edwin Hewitt, Kenneth A. Ross. Lacunarity for compact groups. announce [MR 42 #4964] Proc. Nat. Acad. Sci. U.S.A. 68 1971 25.
  • Robert E. Edwards, Edwin Hewitt, Kenneth A. Ross. Lacunarity for compact groups. I. I [MR 45 #6981] Indiana Univ. Math. J. 21 1971/72 787--806.
  • Robert E. Edwards, Edwin Hewitt, Kenneth A. Ross. Lacunarity for compact groups. {III}. III [MR 52 #8801] Conference on Harmonic Analysis (Univ. Maryland, College Park, Md., 1971) 35--42. Lecture Notes in Math., Vol. 266 Springer Berlin 1972.